Optical soliton perturbation with parabolic-nonlocal combo nonlinearity: undetermined coefficients and semi-inverse variational principle

Vega-Guzman J., Biswas A., Asma M., Seadawy A. R., EKİCİ M., Alzahrani A. K., ...More

JOURNAL OF OPTICS-INDIA, vol.51, no.1, pp.22-28, 2022 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.1007/s12596-020-00670-y
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.22-28
  • Keywords: Solitons, Constraints, Undetermined coefficients, Semi-inverse variation, EQUATION
  • Yozgat Bozok University Affiliated: Yes


This paper secures exact bright, dark and singular soliton solutions with parabolic-nonlocal combo nonlinearity in polarization-preserving optical fibers. The included perturbation terms are all of Hamiltonian type. Subsequently, an analytical bright 1-soliton solution is recovered, in the presence of higher-order dispersion effects by semi-inverse variational principle.